MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 4.0MM FEMALE HEX DRIVER; EXTREMITY INSTRUMENTS : SCREWDRIVERS

DEPUY IRELAND - 9616671 4.0MM FEMALE HEX DRIVER; EXTREMITY INSTRUMENTS : SCREWDRIVERS
Catalog Number 210070155
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the screw driver tip split after stem was put together, did not slow down the case, noticed the split when resetting instruments.No surgical delay.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: examination of the returned device confirmed the reported crack.The damage is consistent with device use from normal use and servicing and the investigation did not establish a need for corrective action.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.0MM FEMALE HEX DRIVER
Common Device Name
EXTREMITY INSTRUMENTS : SCREWDRIVERS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8836115
Report Number1818910-2019-99488
Device Sequence Number2755672
Product Code HXX
UDI-Device Identifier10603295085959
UDI-Public10603295085959
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210070155
Device Lot NumberPG217704
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2019
Initial Date Received by Manufacturer 07/10/2019
Supplement Date Received by Manufacturer08/08/2019
Initial Report FDA Received Date07/29/2019
Supplement Report FDA Received Date08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR